Piriteze Allergy Tablets
Piriteze Allergy Tablets contain the antihistamine cetirizine hydrochloride to treat the allergic symptoms (itchy or watery eyes, sneezing and a stuffy nose) of hayfever and other allergies, e.g. pet, house dust mite and mould spore allergies. They can also be used to relieve the rashes and itching of chronic urticaria (hives).
- Adults and children aged 12 years and over: Swallow one tablet once a day.
- Children aged 6 to 12 years: Swallow half a tablet twice a day.
- Children under 6 years: Not recommended.
- Active Ingredient: Cetirizine Hydrochloride 10mg.
- Other Ingredients: Microcrystalline Cellulose, Lactose Monohydrate, Colloidal Anhydrous Silica, Magnesium Stearate, Hypromellose (E464), Macrogol 4000, Titanium Dioxide (E171) and Polydextrose.
- Do not drive or operate machinery if these tablets make you feel drowsy. At the recommended dose, Piriteze Allergy Tablets do not cause drowsiness in the majority of people.
- Be careful drinking alcohol While taking Piriteze Allergy Tablets. They can increase the effects of drinking.
- If you are having a skin allergy test you need to wait three days after taking Piriteze Allergy Tablets.
- Have ever had an allergic reaction to antihistamines or any of the other ingredients.
- Have severe kidney problems.
- Have an intolerance to some sugars.
- Are breastfeeding.
- Are epileptic or at risk of convulsions (fits).
- Have kidney problems as you may need to take a lower dose.
- Are pregnant.
Products you may also consider